# SDR SWIA201439453

- Difficulty date: September 25, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 29,464 hours, 24,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM OTBD ANGLE RBL 9 IS CRACKED, R & R THE ANGLE IAW REO.
